MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 420MM/RIGHT-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 420MM/RIGHT-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.262S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 patient underwent a hardware removal and total hip surgery due to non-union.The patient had a trochanteric fixation nail advanced (tfna) done in (b)(6) of 2020.The patient voiced to surgeon that his previous surgeon stated it was a hardware failure and that is why he failed to heal.The surgeon doing surgery on (b)(6) 2021 stated it was not a hardware failure and it was because of his bone.This report is for one (1) 12mm/130 deg ti cann tfna 420mm/right-sterile.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: manufacturing location: monument manufacturing date: 19-apr-2019 expiration date: 31-jan-2029 part number: 04.037.262s, 12mm/130 deg ti cann tfna 420mm/right- sterile lot number: h828278 (sterile) lot quantity: 4 two pieces were scrapped in cell at op #20, mill id, for bad m6 threads (minor diameter).Work order traveler met all inspection acceptance criteria apart from the two pieces noted.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria apart from the two pieces noted.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to non-union¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Photo investigation the device was not returned.A photo-investigation was performed on the images.Upon inspecting the images provided, no defect is observed.Thus, the reported complaint condition is not confirmed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion the complaint condition is not confirmed during photo/video investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H6: health effect clinician code 2402 used to capture injury.

Brand Name
12MM/130 DEG TI CANN TFNA 420MM/RIGHT-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11475291
Report Number2939274-2021-01296
Device Sequence Number19881161
Product Code HSB
UDI-Device Identifier10886982097422
UDI-Public10886982097422
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.262S
Device Catalogue Number04.037.262S
Device Lot NumberH828278
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FENESTRATED SCREW 105MM - STERILE; UNK - SCREWS: LOCKING; TFNA FENESTRATED SCREW 105MM - STERILE; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight89